• Period relations for Riemann surfaces with many automorphisms (with J. Fogliasso, C. Marks, S. Moses), submitted. arXiv
  • The Chevalley-Weil formula for orbifold curves, SIGMA 14 (2018), 071, 17 pages. arXiv
  • Indecomposable vector-valued modular forms and periods of modular curves (with T. Hartland, C. Marks and D. Yepez), Research in Number Theory, Vol. 4, No. 2 (2018). arXiv
  • Vector bundles and modular forms for Fuchsian groups of genus zero (with C. Franc), submitted, 2017. arXiv
  • The transformation laws of algebraic theta functions, preprint, 2016. arXiv
  • Generating weights for the Weil representation attached to an even order cyclic quadratic module (with C. Franc and Gene S. Kopp), Journal of Number Theory 180, 474-497, 2017 arXiv.
  • A geometric perspective on p-adic properties of mock modular forms (with F. Castella), Research in the Mathematical Sciences, (2017) 4:5 arXiv
  • The algebraic functional equation of Riemann’s theta function , Ann. Inst. Fourier, accepted, 2016. arXiv
  • Vector valued modular forms and the modular orbifold of elliptic curves, (with C. Franc), International Journal of Number Theory, vol. 13(1), 2017. arXiv
  • Harmonic weak Maass forms: a geometric approachMathematische Annalen, vol. 360(1-2), pp. 489-517, 2014. pdf